# SDR DL72S953243

- Difficulty date: July 31, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N468DA
- Make and model: Boeing 727232
- Aircraft serial: 20745
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Web
- Condition: Crack
- Location: Bs 870
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

A 2.5 AND 1 INCH CRACK BELOW LOAD CONTROL VALVE CUTOUT, BS 870 WEB RT WW.  FOUND AT D-1 LTR CK.  REPAIRED PER SRM 53-10-9.
